MAUDE Adverse Event Report: PT. CIBA VISION Batam Anterior Chamber PMMA Singlepiece IOL; Intraocular Lens

PT. CIBA VISION Batam Anterior Chamber PMMA Singlepiece IOL; Intraocular Lens
Model Number MTA4U0
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed lens broke half in the patient's eye after the iol was implanted into the eye.The lens was explanted during initial procedure.Additional information has been requested and received stating that the procedure was completed on same day by using same model and diopter lens.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Anterior Chamber PMMA Singlepiece IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50770936
Report Number9681121-2026-00283
Device Sequence Number21473169
Product Code HQL
UDI-Device Identifier00380652535878
UDI-Public(01)00380652535878(17)310119(11)260121(10)31613976
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P880087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMTA4U0
Device Catalogue NumberMTA4U0.190
Device Lot Number31613976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured01/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale